# SDR AALA202109097811

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Arm
- Condition: Excess Play
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED BEARING HINGE ARM 3 AILERON ON LEFFT WING (1EA). REPLACED HINGE ARM 3 AILERON ON LEFT WING PER CMM 57-51-54-820-804-A01.
